| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Misfocusing (1401)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -08.50/+3.0/059 (sphere/cylinder/axis), into the patients left eye (os) on (b)(6) 2024.The patient experienced a refractive surprise and the lens remained implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Corrected data: b5: the reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -08.50/+3.0/059 (sphere/cylinder/axis), into the patients left eye (os) on (b)(6)2024.The patient experienced a refractive surprise and the lens had rotated.The lens remained implanted.Additional information has been requested but none has been forthcoming.Claim # (b)(4).